Averaging of the Dirichlet problem for a special hyperbolic Kirchhoff equation
AbstractWe prove a statement on the averaging of a hyperbolic initial-boundary-value problem in which the coefficient of the Laplace operator depends on the space $L^2$-norm of the gradient of the solution. The existence of the solution of this problem was studied by Pokhozhaev. In a space domain in $ℝ^n,\; n ≥ 3$, we consider an arbitrary perforation whose asymptotic behavior in a sense of capacities is described by the Cioranesku-Murat hypothesis. The possibility of averaging is proved under the assumption of certain additional smoothness of the solutions of the limiting hyperbolic problem with a certain stationary capacitory potential.
How to Cite
Sidenko, N. R. “Averaging of the Dirichlet Problem for a Special Hyperbolic Kirchhoff Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 2, Feb. 2006, pp. 236–249, http://umj.imath.kiev.ua/index.php/umj/article/view/3449.